Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Reddish rashes on the crease of the nose. Seborrheic dermatitis suspected. Need an effective medication

Five years ago I got a red bumpy burning rash in the creases of both sides of my nose. I can t remember what the dermatologist told me it was. Perioral or seborrheic dermatitis . Well it came back about a month ago after a trip to Florida and is just as bad as before if not worse. I remember that what the dermatologist prescribed me didn t work. Since steroid cream can worsen the effect of perioral deem but cure seborrheic. I m at a loss and tired of people looking at me like I m a leper.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  415
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for using health care magic.
Seborrheic dermatitis is known to affect the nasolabial folds.
Caused by a fungus it is a chronic affection with high
re-occurence rate but then it is not synonymous to poor hygiene.
Common antifungal such as ketoconazole, terbinafine etc would help.
Steroids do not offer any cure rather they relief the inflammation and
itches and should be taken for a short period less they will cause side effects
locally or systemically.
Hope this helps you
Dr. Achuo
Answered: Fri, 29 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor